Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

More amicable numbers


Authors: Paul Bratley and John McKay
Journal: Math. Comp. 22 (1968), 677-678
MSC: Primary 10.03
MathSciNet review: 0225706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0225706-9
PII: S 0025-5718(1968)0225706-9
Article copyright: © Copyright 1968 American Mathematical Society